Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

Beware the Phony Multiplication on Quillen's $\mathscr{a}^{-1}\mathscr{a}$

R. W. Thomason
Proceedings of the American Mathematical Society
Vol. 80, No. 4 (Dec., 1980), pp. 569-573
DOI: 10.2307/2043425
Stable URL: http://www.jstor.org/stable/2043425
Page Count: 5

You can always find the topics here!

Topics: Morphisms, Isomorphism, Functors, Mathematical rings, Algebra, Mathematical objects
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Beware the Phony Multiplication on Quillen's $\mathscr{a}^{-1}\mathscr{a}$
Preview not available

Abstract

This paper exposes a subtle but irreparable flaw in a frequently proposed construction of the graded ring structure on the algebraic $K$-groups of commutative rings.

Page Thumbnails

  • Thumbnail: Page 
569
    569
  • Thumbnail: Page 
570
    570
  • Thumbnail: Page 
571
    571
  • Thumbnail: Page 
572
    572
  • Thumbnail: Page 
573
    573